... take half in morning and half in evening? I have bad pain from morning until about 5/6 pm then no pain? I take 15mg at the moment and it worked at first but now I have pain most of the day. Just wondered if anyone had tried staggering the dose?
First tell your doctor about this. I experience the same thing but for me it is because I am a "slow metabolizer". For that reason I had to start taking my medication at 2 am (get up and take it with yogurt to coat stomach) and go back to sleep. In that way I can walk and move better in the morning. I tried split doses but that didn't give me any part of day or evening with sufficient relief. Also, when I researched it I read that it is not the preferred way to take the med. Ask your rheumatologist if you, too, could be a slow metabolizer. This could be important to know for future medications.
- Prednisolone Information for Consumers
- Prednisolone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prednisolone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Oct 2009 • 2 answers
Posted 22 Jul 2010 • 2 answers
Posted 22 Apr 2015 • 3 answers
Posted 16 Sep 2015 • 0 answers
Posted 10 Sep 2016 • 2 answers